Boyer, Jean-Yves; Hickel, Michel
Une généralisation de la loi de transformation pour les résidus
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 3 , p. 315-335
Zbl 0946.32001 | MR 99c:32002
doi : 10.24033/bsmf.2309
URL stable : http://www.numdam.org/item?id=BSMF_1997__125_3_315_0

Bibliographie

[A] Aĭzenberg (L.A.), Yuzhakov (A.P.). - Integral representations and residues in multidimensional complex analysis. - Amer. Math. Soc., 1983. Zbl 0537.32002

[B-Y] Berenstein (C.A), Yger (A). - Properness and Effective Nullstellensatz, Preprint, University of Maryland, 1996.

[B1] Bourbaki (N). - Algèbre, chap. 1 à 3. - Hermann, Paris, 1961.

[B2] Bourbaki (N). - Algèbre, chap. 1 à 4. - Hermann, Paris, 1961.

[Boy] Boyer (J.-Y). - Résidus algébriques et résidus analytiques dans le cas des intersections complètes. - Preprint, Université de Bordeaux I, 1996.

[C] Chabat (B). - Introduction à l'analyse complexe, t. 2, trad. française. - Éditions Mir, Moscou, 1990. Zbl 0732.32001

[E] Elkadi (M). - Résidu de Grothendieck et forme de Chow, Publ. Math., t. 38, 1994, p. 381-393. MR 96e:32007 | Zbl 0837.32002

[G] Griffiths (P), Harris (J). - Principles of Algebraic Geometry. - J. Willey & Sons, 1978. MR 80b:14001 | Zbl 0408.14001

[H] Hopkins (G). - An algebraic approach to Grothendieck's residue symbol, Trans. Amer. Math. Soc., t. 275, 2, 1983, p. 511-537. MR 84d:14009 | Zbl 0519.13013

[K] M. Kytmanov (A). - A transformation formula for Grothendieck residues and some of its applications, Siberian Math. J., 1989, p. 495-499. Zbl 0666.32005

[Ku1] Kunz (E). - Introduction to commutative algebra and algebraic geometry. - Birkhäuser, Boston, 1985. MR 86e:14001 | Zbl 0563.13001

[Ku 2] Kunz (E). - Kähler Differentials. - Vieweg & Sohn, Wiesbaden, 1986. Zbl 0587.13014

[Ma] Maclane (S). - Homologie. - Springler-Verlag, 1975.

[M] Matsumura (H). - Commutative algebra (2d ed.). - Benjamin, Reading Mass, 1980. MR 82i:13003 | Zbl 0441.13001

[L] Lipman (J). - Residues and traces of differentials forms via Hochschild homologie. - Amer. Math. Soc., 1987. Zbl 0606.14015

[T] Tsikh (A). - Multidimensionnal residues and applications, Translations of Mathematical Monograph. - Amer. Math. Soc., 1992. Zbl 0758.32001

[Y] Yger (A). - Courants, résidus et applications. - Publ. École Doctorale de Mathématiques de Bordeaux, 1994.